# SDR SWI2024F00455

- Difficulty date: April 12, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FS280 CROSSBEAM CORRODED ON UPPER FLANGE AT APPROXIMATELY LBL 13   (C-CHECK RO 5/28/2024)      (C-CHECK RO 5/28/2024)   BLEND CORROSION ON L/H FS 280.0 CROSSBEAM REF CRJ900 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW L/H FS 280 CROSSBEAM FROM LBL12 TO LBL 42.50 REF CRJ 900 SRM 51-42-21-001-001-A01, CRJ 900 SRM 51-42-22-001-001-A01, CRJ 900 SRM 51-42-06-001-001-A01 AND DWG. NO. CC670-34010 REV.-K. COMPLIED WITH TASK CARD 51-900-1002-SKY.
